MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS HEALTHCARE KD ROLLATOR; WALKER, MECHANICAL

BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS HEALTHCARE KD ROLLATOR; WALKER, MECHANICAL
Model Number R800KD-RD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received notification of an incident involving a rollator.The end user reported that when attempting to sit on the rollator, the brakes did not engage, causing the rollator to move away.As a result, the end user fell and was unable to get up.Emergency medical services were contacted, and the end user was transported to a hospital, where she was admitted for approximately two weeks.The end user stated she was unable to walk following the fall and reported that she had no broken bones but her one leg was swollen.After discharge from the hospital, the end user was transferred to a nursing home for approximately two months.The end user is currently using the device and has been instructed to not use the device.As part of its standard complaint review and evaluation process, drive devilbiss healthcare will notify the product manufacturer of this reported event.

Brand Name
DRIVE DEVILBISS HEALTHCARE KD ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD.
no. 96, zhaoyi road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key23535166
Report Number2438477-2025-00063
Device Sequence Number13303747
Product Code ITJ
UDI-Device Identifier00822383004235
UDI-Public(01)00822383004235
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-RD
Device Catalogue NumberR800KD-RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2025
Event Location Home
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA11/12/2025